# SDR COEA2017071314810

- Difficulty date: July 13, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53172203201
- Condition: Corroded
- Location: Frames 9-10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R BETWEEN FRAMES 9 - 10 CORRODED.   REPAIRED IAW SRAS PCE-1347/17.
